MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1590/s0004-282x2010000200024

Медицинская библиотека · Arquivos de neuro-psiquiatria · 2010

Modification in body weight associated with antiepileptic drugs.

Gaspari Camilla N De, Guerreiro Carlos A M

СтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

UNLABELLED: Antiepileptic drugs (AED) may cause body weight changes.

OBJECTIVE

To evaluate the dietary habits and body weight associated with AED in epileptic patients.

METHOD: Sixty-six patients were subjected to two interviews, and had their weight and body mass index calculated and compared at both times, interval between six to eight months.

RESULTS

It was observed that 59.1% showed weight gain. The patients who had no weight gain had a greater proportion of individuals who engaged in some form of physical activity. However, of the 45 patients who maintained their initial dietary and medication pattern, 75.6% recorded a weight gain. Weight gain was seen in 66.7% of patients on carbamazepine (n=18), 60% on valproate (n=5), 50% on carbamazepine+clobazam treatment (n=14), and 58.3% of patients on other(s) polytherapy (n=12).

CONCLUSION

The patient should be alerted to possible weight gain, and should be advised about dieting and participating in regular physical activity.

Для цитирования: Gaspari Camilla N De, Guerreiro Carlos A M. Modification in body weight associated with antiepileptic drugs.. Arquivos de neuro-psiquiatria. 2010. DOI: 10.1590/s0004-282x2010000200024.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.